Can amitryptiline cause very high blood pressure in a young adult? I am on 50mg for my condition CRPS. I am now on atenolol 62.5mg to manage it

High vs low BP. Check out http://www.drugs.com/sfx/amitriptyline-side-effects.html. Apparently amitriptyline can cause low & high blood pressure. Discuss your concerns w/your treating physician. Of note, Atenolol isn't usually prescribed as 62.5mg. If you note fatigue/lethargy and/or loss of athletic endurance, ask to change to different class of blood pressure lowering medications.

Related Questions

Causes for high BP I am on atenolol 62.5 mg and I still have very high BP can certain medications give you high blood pressure? Also I am young, fit

Hypertension. Most people who have hypertension or high blood pressure have no known cause aside from obesity & excess salt. Yes, some medications can raise blood pressure. But in young people & those who need 5 or more drugs, we worry about renal artery stenosis, Conn syndrome, pheochromocytoma etc. Check out http://www.mayoclinic.org/diseases-conditions/high-blood-pressure/basics/causes/con-20019580. Read more...